# SDR CALA0001274

- Difficulty date: August 18, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- Aircraft time: 53,128 hours, 29,702 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE AT STA 1486, L3R.  THE ATTACH ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 53-05, FIGURE 23.
